首页  学院概况  师资队伍  本科教学  研究生工作  科研工作  党建工作  学生工作 
最新消息: · 数学科学学院讲师团系列活动 ——板书设计大赛         · 诵读中华经典,弘扬优秀文化         · 五四青年节 || 在青春,在路上         · 团活 || 传承五四精神,发扬爱国热情         · 青年志愿者服务         · 团课 || 三会两制一课之“一课”         · 团课 || 三会两制一课之“两制”         · 团活 || 团活总结及板报评比活动结果         · 团活 || 团活总结及板报评比活动结果         · 团课Ⅱ三会两制一课之“三会”   
通知公告
院内下载
· 哈尔滨师范大学本科生复学申请表
· 哈尔滨师范大学成绩更正申请表
· 哈尔滨师范大学试卷分析报告
· 哈尔滨师范大学学院互开课申请表
· 哈尔滨师范大学缓考申请表
· 哈尔滨师范大学教师临时调停...
· 《课程名称》课程教学大纲
文章内容页
当前位置: 首页>>研究生工作>>硕士生获奖发表论文>>研究生获奖及发表论文>>正文

研究生发表SCI汇总
2018-04-16 18:07  

序号

姓名

题目

刊物名称、卷号、页码

时间

1

王云竹

Oscillation analysis of numerical  solutions for delay differential equations with real coefficients

J. Comput. Appl.  Math. 337: 73-86

201808

2

嵩雪

Singularites of indefinite hypersurfaces  and indefinite surfaces along timelike curves in nullcone with index two

Journal  of Function Spaces,

201804

3

杨佳宝

An efficient numerical method for variable  order fractional functional differential equation

Appl.  Math. Lett. 2018, 76: 221-226

201709

4

薛晴

An improved reproducing kernel method for  Fredholm integro-differential type two-point boundary value problems

Int.  J. Comput. Math. 95:1015-1023

201705

5

赫美玲

Singularities of dual hypersurfaces of  spacelikehypersurfaces in lightcone and Legendrian duali

J.  Nonlinear Sci. Appl. 9 (9), 54715487

201609

6

李媛媛

Spatiotemporal patterns of a predator–prey system with  Allee effect and Holling Type III functional response

Int. J. Bifurcat. Chaos, 26(5)

201605

7

王秋艳

1-Lightlike surfaces in semi-Euclidean 4-space with  index two

J. Nonlinear Sci.   9(5), 3127-3146

201605

8

马弘实

Upper  (Lower) Monotone Coefficient of a Point in Orlicz Function Spaces

Acta  Math. Sin. (Engl. Ser.),32 (  5 ): 585-598  

201605

9

方丽婷

The global stability and pattern formations of a predator-prey   system with consuming resource

Appl. Math.  Lett, 58,49-55

201604

10

宋福义

Preservation of Oscillations in the Runge-Kutta Method for a Type  of Advanced Differential equation

Numer. Anal. Opt,  36(11): 1420-1430

201511

11

宋福义

Oscillation  Analysis of Numerical Solutions for Nonlinear Delay Differential Equations of  Hematopoiesis with Unimodal Production Rate

Appl. Math. Comput. ,264: 72-84

201508

12

刘欣然

On lightlike hypersurfaces and lightlike focal sets  of null Cartan curves in  Lorentz -Minkowski spacetime

J. Nonlinear Sci.  8 (5) :628-639

201507

13

陈美微

The  minimal dimensions of faithful representations for Heisenberg Lie  superalgebras

J.  Geom. Phys. 89:17–24

201503

14

王茜茜

Optimality conditions for disjunctive  optimizationinreflexiveBanachspaces  

J. Optim. Theory Appl 164, 436-454  

201502

15

孙丽男

Existence and uniqueness of steadystate solutions of a nonlocal diffusive

Logistic equation

Z.  Angew. Math. Phys.6441267–1278

201312

16

高越

The RKHSM for solving neutral functional-differential equations

with proportional delays

Math.  Methods Appl. Sci, 36(6): 642-649 (SCI)

201304

17

王淑娟

Minimal dimensions of faithful  representations for Heisenberg lie superalgebras

Linear  Algebra App.l, 437: 1293-1299

201209

 

关闭窗口

 

松北校区:哈尔滨市利民经济开发区师大路1号 邮编:150025 电话:88060327 备案号:黑ICP备05006819号